# SDR DALA2020070202536

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 60,033 hours, 19,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 1R AND 1L AND F/C SEATS.  FOUND BATTERY PACKS AT EMERGENCY POWER SUPPLIES M730 ANA M731 DEAD, REPLACED SAME BATTERY PACKS, OPN CKS OK.  AMM 33-51 AND WDM 33-51-21.
